Calprofen 100 mg/5 ml Oral Suspension Ibuprofen – 100ml

£3.75

21% Off
Close
Price Summary
  • £4.75
  • £3.75
  • 21%
  • £3.75
  • Overall you save £1.00 (21%) on this product
In Stock
Highlights:

CALPROFEN Strawberry flavour is a strawberry flavoured Ibuprofen Suspension for babies and children. It is used for the relief of:

Fever (raised temperature)

Post-immunisation fever

Teething and toothache

Colds and influenza symptoms

Sore throat

Headache

Minor muscular aches and pains

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

 

Compare
Categories: ,
Description

Features of Calprofen ibuprofen 3+ months 100ml

For 3 months to 12 years olds

Comes with an easy dose syringe

Lasts up to 8 hours

Reduces temperature

Can be used for teething and toothache

Suitable for sore throats, headaches and colds

Suitable for

Children aged 3 months to 12 years old

Warnings and cautions

Do not exceed the stated dose

Do not give this product if your baby or child has or has ever had a stomach ulcer, perforation or bleeding

Do not give this product if is allergic to ibuprofen or any other ingredient of the product, aspirin or related painkillers

Do not give this product if taking NSAID painkillers, or aspirin with a daily dose above 75 mg

Speak to a doctor or pharmacist before giving the product if your baby or child has asthma, liver, heart, kidney or bowel problems

Consult a doctor or pharmacist if you are an adult taking this product do not take in the last 3 months of pregnancy. Consult your doctor or pharmacist before taking in the first 6 months of pregnancy or if your are trying to get pregnant

Do not store above 25°C

Keep all medicines out of reach and sight of children

Short term use only

Do not give to babies aged 3-6 months for more than 24 hours

Do not give to children aged 6 months or over for more than 3 days

If symptoms persist or worsen, consult your doctor promptly

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Calprofen 100 mg/5 ml Oral Suspension Ibuprofen – 100ml”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Calprofen 100 mg/5 ml Oral Suspension Ibuprofen – 100ml
£3.75 Add to basket